# SDR CA010430022

- Difficulty date: April 6, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED THAT SHE WAS UNABLE TO CLOSE AND LOCK THE PASSENGER DOOR. MAINTENANCE FOUND THE SECONDARY LOCK PAWL TO BE FOULING AGAINST THE TORQUE TUBE, TORQUE TUBE AND SECONDARY LOCK PAWL OUT OF ADJUSTMENT. THEY DID A PASSENGER DOOR ADJUSTMENT PER THE AMM. AIRCRAFT RETURNED TO SERVICE.
